Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Are you having any other symptoms such as pain, itching, irritation, odor?
so no other symptoms other than this discharge?
No but sticking to pants is not pleasant
Have you used any medications, creams for this?
Also, what other medications, pills, etc are you taking?
I have not tried anything at all. The only pill I take is for hypercholaestramia
Well you probably have a pH imbalance or this is due to menopause secondary to Atrophy of the vagina and hence this can cause this discharge
So I would suggest trying a Probiotic that contains Lactobaccillis acidophilus, plus also trying an Estrogen suppository in the vagina such as Vagifem
Both of these products together will help your situation
Really!! Do I have to put up with this? I had my last period 20 years ago!
You do not have to put up with this
try what I have suggest - it will work
Sorry I answered before you had finished!!
I wish you well
Please click on EXCELLENT for helping you today
Thank you for your help!
you are welcome
Thank you and good night
please click on EXCELLENT
please don't forget to click on Excellent
I see you gave me a poor rating when you left
May I ask you to please click on EXCELLENT for helping you
I did NOT rate you as poor - I was tired and possibly didn't read the screen well.
You were patient and helpful and I can ask for no more and your comments were extremely helpful.
I work 5 days a week leaving at 06.30 and manage a Nursoing home that is very demanding of energy - I am keeping the family on my income and regret that I cannot give you more- you and I are worth more ! I trained in Edinburgh Royal and was a prize winner and I know my stuff (except about myself) I earn £36.ooo after 44 years of experience!